# SDR MASA2010011300040

- Difficulty date: January 13, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 18,044 hours, 12,297 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Power Supply
- Condition: Malfunctioned
- Location: Aileron Trim
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON TRIM FULL RT WING DOWN-MRR AILERON TRIM FULL RT WING DOWN.  PROBLEM OCCURS WITH AUTO P, PLACED ON MEL.  POSSIBLE FCC 822-1308-320 ON REQ TO CLT ALSO POSSIBLE AILERON TRIM POWER SUPPLY PS644.  ADS PROGRAM IS OPEN FOR THIS.  RESET SYS OPS NORMAL.  DEFECT WAS CLOSED ON THE 1/15/2010.
